# SDR TSAA20121003006

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 38,022 hours, 40,588 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT HAD A LOW SPEED TAKEOFF ABORT (LESS THAN 80 KNOTS) DUE TO ENGINE SURGE.
